# SDR 2019FA0000409

- Difficulty date: December 14, 2019
- Submitted: December 14, 2019
- Operation: General aviation
- Make and model: Boeing 737*
- System (JASC): 7500 · Engine Bleed Air System
- Part: Control System
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

I'M A TECHNICIAN IN TURKEY.I'M NOT REPORTING ON BEHALF OF AN ORGANIZATION. I HAVE 22 YEARS OF EXPERIENCE IN BOEING 737 AIRCRAFT. I'M NOT WORKING NOW. BUT I FORWARDED THIS ISSUE TO ENGINEERING DEPARTMENTS IN THE ORGANIZATIONS I WORKED WITH. BUT THEY DIDN'T MAKE ANY ATTEMPT ON THIS. 

I WOULD LIKE TO INFORM YOU THAT THERE IS A SYSTEM ERROR IN THE PRECOOLER CONTROL SYSTEM IN THE ENGINE BLEED SYSTEM ON BOEING 737 AIRCRAFT.

THE PRECOOLER CONTROL VALVE USED IN THIS SYSTEM, WHEN 390 F SENSOR REMAINS OPEN OR IF THERE IS AIR LEAKAGE FROM THE 390 F SENSOR CONTROL PRESSURE SENS LINE OR WING THERMAL ANTI ICE SOLENOID REMAINS OPEN, PRECOOLER CONTROL VALVE GOES FULLY OPEN WITH SPRING LOADED. IF PRECOOLER CONTROL VALVE F
